# SDR N6WA2016082402

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 27,957 hours, 20,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 CEILING EMERGENCY LIGHT IS INOPERATIVE.  R & R EMERGENCY CEILING LIGHT NR 3 IAW AMM 33-51-09.
